Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2014, Volume 456, Number 6, Pages 645–649 (Mi dan24394)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Estimates for a class of sublinear integral operators

D. V. Prokhorova, V. D. Stepanovb

a Computing Center, Far Eastern Branch, Russian Academy of Sciences, ul. Kim Yu Chen 65, Khabarovsk, 680000 Russia
b Peoples' Friendship University of Russia, ul. Miklukho-Maklaya 6, Moscow, 117198 Russia

Funding Agency Grant Number
Far Eastern Branch of the Russian Academy of Sciences 12-I-OMN-01
12-II-SO-01M-002
Russian Foundation for Basic Research 12-01-00524
12-01-00554
Ministry of Education and Science of the Russian Federation NSh-4479.2014.1
This work was supported in part by the Far Eastern Branch of the Russian Academy of Sciences, project nos. 12-I-OMN-01 and 12-II-SO-01M-002. Stepanov also acknowledges the support of the Russian Foundation for Basic Research (project nos. 12-01-00524 and 12-01-00554) and the Program “Leading Scientific Schools” (project no. NSh-4479.2014.1).


DOI: https://doi.org/10.7868/S0869565214180066


English version:
Doklady Mathematics, 2014, 89:3, 372–377

Bibliographic databases:

Received: 27.01.2014

Linking options:
  • http://mi.mathnet.ru/eng/dan24394

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. E. Shambilova, “The weighted inequalities for a certain class of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 55:4 (2014), 745–767  mathnet  crossref  mathscinet  isi
    2. V. D. Stepanov, “On Optimal Banach Spaces Containing a Weight Cone of Monotone or Quasiconcave Functions”, Math. Notes, 98:6 (2015), 957–970  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. D. Stepanov, G. E. Shambilova, “Boundedness of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 57:5 (2016), 884–904  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. D. V. Prokhorov, “On a class of weighted inequalities containing quasilinear operators”, Proc. Steklov Inst. Math., 293 (2016), 272–287  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. A. A. Kalybay, R. Oinarov, “Bounds for a class of quasilinear integral operators on the set of non-negative and non-negative monotone functions”, Izv. Math., 83:2 (2019), 251–272  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. A. A. Kalybay, “Weighted estimates for a class of quasilinear integral operators”, Siberian Math. J., 60:2 (2019), 291–303  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021